MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CNX500T17
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to seeing particles in the air path.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to seeing particles in the air path.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The updated describe event or problem will be: a device was returned to manufacturer's service center for evaluation.During the evaluation of the device at the manufacturer's service center, the device was visually inspected and no visible foam particles were observed.The device was corrected.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In box d: product udi, operator of the device, operator of device - other device serviced by 3rdp?, device available for eval?, device available for eval?, date returned to mfg are updated in this follow-up.In box g: date received by mfg is updated in this follow-up.In box h: device avail.For eval? (rfb), device evaluated by mfg?, evaluation method code grid, evaluation results code grid, component code grid, conclusion code grid are updated in this follow-up.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key17237968
Report Number2518422-2023-14591
Device Sequence Number17908378
Product Code BZD
UDI-Device Identifier00606959042193
UDI-Public(01)00606959042193
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCNX500T17
Device Catalogue NumberCNX500T17
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2023
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date11/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown